# SDR ASAA2020031632431

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 48,986 hours, 14,575 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT #2 WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 30-41 TASK 814 NO FAULTS ON WHCU-LRU SENSORS ARE WITHIN LIMITS. OPS CHECKS GOOD WINDOW HEATS AND MAINTAINS APPROPRIATE HEAT. REF B737-800 AMM 30-41-00-710-801.
